Paper Title:
The Stability and Chaotic Motions of a Four-Wing Chaotic Attractor
  Abstract

The stability and chaotic motions of a 3-D quadratic autonomous system with a four-wing chaotic attractor are investigated in this paper. Base on the linearization analysis, the stability of the equilibrium points is studied. By using the undetermined coefficient method, the heteroclinic orbits are found and the convergence of the series expansions of this type of orbits is proved. It analytically demonstrates that there exist heteroclinic orbits of Silnikov type connecting the equilibrium points. Therefore, Smale horseshoes and the horseshoe chaos occur for this system via the Silnikov criterion.

  Info
Periodical
Edited by
Zhixiang Hou
Pages
1315-1318
DOI
10.4028/www.scientific.net/AMM.48-49.1315
Citation
X. Wang, J. P. Li, J. Y. Fang, "The Stability and Chaotic Motions of a Four-Wing Chaotic Attractor", Applied Mechanics and Materials, Vols. 48-49, pp. 1315-1318, 2011
Online since
February 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Guo Qing Huang
Chapter 4: Machine Parts and Mechanisms
Abstract:A new chaotic attractor is reported with only five terms in three simple differential equations. The system is not only studied via theory...
825
Authors: Wei Hong Jia
Chapter 2: General Mechanical Engineering
Abstract:This paper reports a novel three-dimensional autonomous chaotic system. By choosing an appropriate bifurcation parameter, we prove that a...
228
Authors: Feng Chen, Long Sheng, Jian Zhang, Xiao Bin Huang
Chapter 4: Computation Methods and Algorithms for Modeling, Simulation and Optimization, Data Mining and Data Processing
Abstract:The dynamic behaviors of fractional-order systems have attracted increasing attentions recently. In this paper, a fractional-order four-wing...
1792